# SDR AALA20160825002

- Difficulty date: August 25, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 48,692 hours, 19,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED, WITH DENT, IN FUSELAGE SKIN BS 354, ABOVE STRINGER 19R. CUT OUT DAMAGE AND REPAIRED IAW SRM 53-00-01-2R-20 AND EA 263086.
